# SDR P3T2010F00000

- Difficulty date: May 14, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N206PA
- Make and model: Bell 206B
- Aircraft serial: 999
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spindle
- Part number: 206031554003
- Part serial: B1210039
- Condition: Corroded
- Location: Transmission
- Component: Transmission
- Component part number: 206040002015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION SPINDLE MOUNT,  WAS FOUND TO HAVE EXCESSIVE PITTING CORROSION DURING A 1200 HR TRANSMISSION TOP CASE INSPECTION.  R & R WITH -0-TT, NEW SPINDLE.  SENT OLD CORE TO VENDOR BUT UPON NDT INSP, VENDOR REJECTED CORE DUE TO POSSIBLE STRESS CRACKS AND WAS THEREFORE SCRAPPED.  PROBABLE CAUSE: DUE TO METAL FATIGUE BECAUSE OF AGE OF COMPONENT.  COMPONENT IS NOT TRACKED AS A TIME LIFE COMPONENT AND IS ONLY NDT`D AT 2400 HR TRANSMISSION O/H.  REQUIRE COMPONENT TO BE NDT`D AT 1200 HR INSPECTION IN ADDITION TO 2400 TRANSMISSION O/H AND/OR INTRODUCE TIME LIFE LIMIT ON SPINDLE.
